MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CARDIAC LINEN PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CARDIAC LINEN PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10543
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 02/03/2023 reporting hole in pack.The sample has not been returned to defrayal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hole in pack.
 
Additional Manufacturer Narrative
A complaint was received on 02/03/2023 reporting hole in pack.The sample was not returned for evaluation.The reported issue could not be confirmed.Potential root cause has been identified but are not limited to the following: mishandling of the pack during transit or at some point prior to use.The pouch was snagged on the tables during the manufacturing process.Mishandling of the product during the placement of the tray within shipping case.Mishandling of the product during retrieval of the product from the customer's storage, location or during the set-up process.Corrective action: this incident was reviewed with the production supervisors.Preventive action: weekly inspections are being performed by maintenance to inspect all manufacturing surfaces for potential hazards to outer packaging.Complaint trends are being monitored to verify effectiveness of action taken.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CARDIAC LINEN PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16408643
Report Number3005011024-2023-00008
Device Sequence Number12297674
Product Code LRO
UDI-Device Identifier00749756363525
UDI-Public00749756363525
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10543
Device Catalogue Number89-10543
Device Lot Number58214669
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown